# SDR IPXA2023091872753

- Difficulty date: August 29, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT: AFT CARO PIT, SURFACE CORROSION  ON R/H TRANSITION PANEL FROM FRS 1180 TO FRS 1310. CPCP AND SDR INFO RECORDED.
